Skip to main content

Professor John Cremona

On leave terms 2-3 2018/19


John Cremona

Professor of Mathematics

Office: C2.21

Phone: +44 (0)24 7652 4403

Email: J dot E dot Cremona at warwick dot ac dot uk


Teaching Responsibilities 2018/19: 

Research Interests:
Number theory: elliptic curves, modular forms, computational number theory

Recent publications: ( full list )

A. Argáez García and J.E.Cremona: Black Box Galois Representations. Journal of Algebra 512 (2018), 526--565. DOI:

Bhargava, M., Cremona, J.E. and Fisher, T.A.:The proportion of plane cubic curves over Q that everywhere locally have a point. International Journal of Number Theory. DOI: 10.1142/S1793042116500664

Bhargava, M., Cremona, J.E., Fisher, T.A., Jones, N. and Keating, J:What is the probability that a random integral quadratic form in $n$ variables has an integral zero?. IMRN (online September 2015). DOI:10.1093/imrn/rnv251

Cremona, J.E. and Banwait, B, Tetrahedral Elliptic Curves and the local-to-global principle for Isogenies Algebra & Number Theory 8-5 (2014), 1201--1229. DOI 10.2140/ant.2014.8.1201

Cremona, J E and Aranes, M T, Congruence subgroups, cusps and Manin symbols over number fields, in Proceedings of the Summer School and Conference "Computations with Modular Forms" (Heidelberg 2011), G. Boeckle, G. Wiese and J. Voight (eds.), Springer 2013.

Cremona, J E and Thongjunthug, T, The complex AGM, periods of elliptic curves over $\mathbb{C}$ and complex elliptic logarithms, Journal of Number Theory Volume 133, Issue 8, August 2013, Pages 2813-2841

Personal home page